Allegra-D Coupon

Save with this coupon on your Allegra or Allegra-D prescription.

Get group rate prescription discounts up to 50% on Allegra-D at CVS/pharmacy, Walgreens, Rite Aid, Walmart, Target, Kmart, Kroger, and many other drug stores. There are over 56,000 major and private owned pharmacies in our network. Almost every drug store nationwide will accept this Allegra-D pharmacy coupon.

up to 50% OFF
Allegra-D Prescription Drug Coupon with Pharmacy Savings
Pharmacy Locator

These savings coupons are made possible by the thousands of program members who use them. We can provide better discounts on medication as more and more people use our coupons. So please share this Allegra-D discount with anyone you know who may need it.

  1. Print your coupon, it's pre-activated.
  2. Bring it to your local pharmacy.
  3. Save on your prescription costs!

Pharmacy Coupons Are Good At The Following Pharamcies:

  • CVS Pharmacy
  • Walgreens
  • Giant Eagle Pharmacy
  • Albertsons Savon Pharmacy
  • Safeway
  • Longs Drugs
  • ACME Savon Pharmacy
  • Rite Aid
  • Walmart Pharmacy
  • Vons
  • Kroger
  • Cub Pharmacy
  • Shopko
  • Dillons Food Stores
  • Brookshire Brothers
  • Aurora Pharmacy
  • Weis Pharmacy
  • King Soopers
  • Drugstore at Martin's
  • Pavilions
  • Savemart Pharmacy
  • Kmart Pharmacy
  • Tom Thumb
  • Shaws Osco Pharmacy
  • Target Pharmacy
  • FredMeyer
  • A&P Pharmacy
  • Randalls
  • Raley's
  • Shop'n Save Pharmacy
  • Genuardi's Family Markets
  • Pathmark
  • Fred's Pharmacy
  • Wegmans
  • Giant
  • Stop & Shop
  • SuperFresh
  • Smith's Pharmacy
  • Schnucks Pharmacy
  • Ralphs Pharmacy
  • Bi-Mart
  • Brooks Pharmacy
  • Jewel-Osco Pharmacy
  • Pamida
  • Bi-Lo
  • Winn Dixie
  • HyVee

See Entire Pharmacy List

Allegra-D (Fexofenadine and Pseudoephedrine) Drug Information

  • Why is this medication prescribed?

    The combination of fexofenadine and pseudoephedrine (Allegra-D) is used in adults and children 12 years of age and older to relieve the allergy symptoms of seasonal allergic rhinitis ('hay fever'), including runny nose; sneezing; congestion (stuffy nose); red, itchy, or watery eyes; or itching of the nose, throat, or roof of the mouth. Fexofenadine is in a class of medications called antihistamines. It works by blocking the effects of histamine, a substance in the body that causes allergy symptoms. Pseudoephedrine is in a class of medications called decongestants. It works by drying up the nasal passages.

  • How should this medicine be used?

    The combination of fexofenadine and pseudoephedrine (Allegra-D) comes as an extended-release (long-acting) tablet to take by mouth. The Allegra-D (fexofenadine and pseudoephedrine) 12-hour tablet is usually taken once or twice a day on an empty stomach with water. The Allegra-D (fexofenadine and pseudoephedrine) 24-hour tablet is usually taken once a day on an empty stomach with water. Allegra-D (fexofenadine and pseudoephedrine) will work better if it is not taken with fruit juices such as orange, grapefruit, or apple juice. Take Allegra-D (fexofenadine and pseudoephedrine) at around the same time(s) every day. Follow the directions on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take Allegra-D (fexofenadine and pseudoephedrine) exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor.

    Allegra-D (fexofenadine and pseudoephedrine) controls the symptoms of seasonal allergic rhinitis but does not cure this condition. Continue to take Allegra-D (fexofenadine and pseudoephedrine) even if you feel well and are not experiencing these symptoms. If you wait too long between doses, your symptoms may become worse.

    Swallow the tablets whole; do not split, chew, or crush them.

  • Other uses for this medicine

    This medication is sometimes prescribed for other uses; ask your doctor or pharmacist for more information.

  • What special precautions should I follow?

    Before taking Allegra-D (fexofenadine and pseudoephedrine):

    • tell your doctor and pharmacist if you are allergic to fexofenadine (Allegra), pseudoephedrine (Sudafed, in Dimetapp, in Drixoral, others), any other medications, or any of the ingredients in the tablets. Ask your pharmacist for a list of the ingredients.
    • do not take Allegra-D (fexofenadine and pseudoephedrine) if you are taking monoamine oxidase (MAO) inhibitors, including isocarboxazid (Marplan), phenelzine (Nardil), selegiline (Eldepryl), and tranylcypromine (Parnate), or have taken them within the past 14 days.
    • tell your doctor and pharmacist what prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. Be sure to mention any of the following: asthma medications; diet pills; digoxin (Digitek, Lanoxin, Lanoxicaps); erythromycin (E.E.S., E-Mycin, Erythrocin); ketoconazole (Nizoral); medications for high blood pressure such as methyldopa (Aldomet) and reserpine (Serpalan, Serpasil, Serpatabs); and over-the-counter antihistamines, decongestants, or stimulants. Your doctor may need to change the doses of your medications or monitor you carefully for side effects.if you are taking an antacid containing aluminum or magnesium (Maalox, Mylanta, others), take the antacid a few hours before or after fexofenadine.
    • tell your doctor if you have glaucoma, difficulty urinating, high blood pressure, or coronary artery disease (condition that occurs when the blood vessels of the heart are narrowed by fat or cholesterol deposits). Also tell your doctor if you have had symptoms such as insomnia, dizziness, weakness, shaking of a part of your body that you can not control, or a fast, pounding, or irregular heartbeat after taking adrenergic medications such as phenylephrine (Neo-Synephrine), or epinephrine (Primatene Mist, EpiPen). Your doctor may tell you not to take Allegra-D (fexofenadine and pseudoephedrine).
    • tell your doctor if you have or have ever had angina (chest pain or pressure), diabetes, a heart attack, hyperthyroidism (an overactive thyroid gland) , prostatic hypertrophy (an enlarged prostate), or heart or kidney disease.
    • tell your doctor if you are pregnant, plan to become pregnant, or are breast-feeding. If you become pregnant while taking Allegra-D (fexofenadine and pseudoephedrine), call your doctor.
  • What special dietary instructions should I follow?

    Caffeine-containing beverages (coffee, tea, sodas, and energy drinks) may increase the restlessness and insomnia caused by pseudoephedrine in sensitive individuals, so you may wish to drink less of these beverages. Talk to your doctor about drinking these beverages while taking this medication.

  • What should I do if I forget a dose?

    Take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

  • What side effects can this medication cause?

    Allegra-D (fexofenadine and pseudoephedrine) may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

    • headache
    • nausea
    • stomach pain
    • heartburn
    • dry mouth
    • throat irritation
    • back pain
    • pale skin

    Some side effects can be serious. The following symptoms are uncommon, but if you experience any of them, call your doctor immediately:

    • nervousness
    • dizziness
    • difficulty falling asleep or staying asleep
    • weakness
    • fear, anxiety, or tenseness
    • hallucinating (seeing things or hearing voices that do not exist)
    • shaking of a part of your body that you cannot control
    • seizure
    • fainting
    • blurred vision
    • hives
    • rash
    • itching
    • difficulty breathing or swallowing
    • swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
    • hoarseness
    • fast pounding, or irregular heartbeat
    • difficulty or pain when urinating

    Allegra-D (fexofenadine and pseudoephedrine) may cause other side effects. Call your doctor if you have any unusual problems while taking this medication.

  • What storage conditions are needed for this medicine?

    Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature and away from excess heat and moisture (not in the bathroom). Throw away any medication that is outdated or no longer needed. Talk to your pharmacist about the proper disposal of your medication.

  • In case of emergency/overdose

    In case of overdose, call your local poison control center at 1-800-222-1222. If the victim has collapsed or is not breathing, call local emergency services at 911.

    Symptoms of overdose may include:

    • dizziness
    • drowsiness
    • dry mouth
    • giddiness
    • headache
    • nausea
    • vomiting
    • sweating
    • thirst
    • fast or pounding heartbeat
    • chest pain
    • difficulty breathing
    • difficulty urinating
    • muscle weakness or tenseness
    • nervousness
    • restlessness
    • difficulty falling asleep or staying asleep
    • hallucinating (hearing voices or seeing things that do not exist)
    • seizures
    • coma
  • What other information should I know?

    If you are taking Allegra-D (fexofenadine and pseudoephedrine) 12-hour tablets, you may notice something that looks like a tablet in your stool. This is just the empty tablet shell, and this does not mean that you did not get your complete dose of medication.

    Keep all appointments with your doctor.

    Do not let anyone else take your medication. Ask your pharmacist any questions you have about refilling your prescription.

    It is important for you to keep a written list of all of the prescription and nonprescription (over-the-counter) medicines you are taking, as well as any products such as vitamins, minerals, or other dietary supplements. You should bring this list with you each time you visit a doctor or if you are admitted to a hospital. It is also important information to carry with you in case of emergencies.

  • Brand Names

    • Allegra-D® (containing Fexofenadine, Pseudoephedrine)

NOTE: Content on RxPharmacyCoupons.com serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician.